# SDR AALA202108197962

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 19,986 hours, 6,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ASSIST FOUND LOW WITH SLOW LEAK. REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR ASSIST PER AMM 52-10-00-610-001A.
